MathSciNet Relay Station
MathSciNet bibliographic data
MR685038 05C80 (60C05)
Bollobás, B.; Fernandez de la Vega, W. The diameter of random regular graphs. Combinatorica 2 (1982), no. 2, 125–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement